# SDR SWIA201439437

- Difficulty date: September 17, 2014
- Submitted: October 6, 2014
- Operation: Air carrier
- Aircraft: N954SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7815
- Aircraft time: 29,984 hours, 25,090 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 605
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION AROUND FIRST SCREW HOLE AFT OF BS 605, OTBD SIDE OF LBL 27 FLOORBEAM.  C-CHECK, RO 9/28/14.  REMOVED CORROSION FROM OTBD FLOOR SUPPORT FLANGE OF FLOORBEAM AND REPAIRED REF STS EA.
